Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Essential maps and embeddings of annuli in nonorientable $ M\sp{3}$


Authors: R. J. Daigle and C. D. Feustel
Journal: Proc. Amer. Math. Soc. 45 (1974), 441-444
MSC: Primary 57A10; Secondary 57C35
DOI: https://doi.org/10.1090/S0002-9939-1974-0383410-5
MathSciNet review: 0383410
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an example which shows that the existence of an essential map of an annulus in a nonorientable $ 3$-manifold does not guarantee the existence of an essential embedding in that manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10, 57C35

Retrieve articles in all journals with MSC: 57A10, 57C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0383410-5
Keywords: Essential map, essential embedding
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society